Generating sequences of Lefschetz numbers of iterates - Publikacja - MOST Wiedzy

Wyszukiwarka

Generating sequences of Lefschetz numbers of iterates

Abstrakt

Du, Huang and Li showed in 2003 that the class of Dold–Fermat sequences coincides with the class of Newton sequences, which are defined in terms of socalled generating sequences. The sequences of Lefschetz numbers of iterates form an important subclass of Dold–Fermat (thus also Newton) sequences. In this paper we characterize generating sequences of Lefschetz numbers of iterates.

Cytowania

  • 4

    CrossRef

  • 5

    Web of Science

  • 5

    Scopus

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
MONATSHEFTE FUR MATHEMATIK nr 188, strony 511 - 525,
ISSN: 0026-9255
Język:
angielski
Rok wydania:
2019
Opis bibliograficzny:
Graff G., Lebiedź M., Nowak-Przygodzki P.: Generating sequences of Lefschetz numbers of iterates// MONATSHEFTE FUR MATHEMATIK. -Vol. 188, (2019), s.511-525
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s00605-018-1193-8
Źródła finansowania:
Weryfikacja:
Politechnika Gdańska

wyświetlono 79 razy

Publikacje, które mogą cię zainteresować

Meta Tagi